# SDR AALA201808163005

- Difficulty date: August 12, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 11,103 hours, 4,986 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOORS, ECAM MESSAGE DISPLAYED AFTER TAKEOFF.  MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF CARGO DOOR IAW TSM 52-32-00.
